Kayes Chemist

My Basket: 0 Products - £ Checkout

SECURE PAYMENTS

We take payments via credit/debit card or paypal.

FREE DELIVERY

For U.K orders over £50 and with Click & Collect

EXPERTS IN OUR FIELD

Proud to have been serving our community for over 45 years.

Beechams All In One Liquid 160ml

Beechams All In One Liquid is used for fast effective relief of Headache, Fevers, Aches and Pains and Sore Throat.

£4.85

Beechams All in One is used for the short term relief of the symptoms of colds, chills and flu with chesty coughs. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh, sore throat and a chesty, productive cough. This medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily.

How to take Beechams All in One

For oral use. Adults and children aged 12 years and over: Fill the measuring cup to the 20 ml mark. Take one 20 ml dose

every 4 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 4 doses every 24 hours. Do not take more than the recommended dose. Do not take for more than 5 days without asking your doctor. Do not give to children under 12 years.

Ingredients:

Active ingredients Each 20 ml dose contains Paracetamol 500 mg, Guaifenesin 200 mg and Phenylephrine Hydrochloride 10 mg. Other ingredients Sorbitol 70 % (crystallising, E 420), glycerol, ethanol (96%), propylene glycol, sodium cyclamate, acesulfame potassium, sodium citrate, xanthan gum, citric acid monohydrate, coughsweet flavour, sunset yellow FCF (E 110), patent blue V (E 131), water.

  • Reviews
  • Delivery
  • Returns

Reviews

Click here to add a review.

There are currently no reviews for this product.

delivery

Collection Only : Yes

UK Only : Yes

Local Delivery : No

Returns

Currently no information for this item.